# SDR SROM201203200017

- Difficulty date: March 16, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 42,316 hours, 39,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545875
- Condition: Corroded
- Location: Zone 200
- Part time: 42,316 hours, 39,658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON FORWARD SERVICE DOOR SILL CHORD.  SECOND BLEND IN THIS PART'S HISTORY.
